# SDR AALA2019111209015

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 16,018 hours, 7,380 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850011597
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE WITH #1 A/P SELECTED WITH ALT CRZ IN ALTITUDE WINDOW AND SPEED SET IN MANAGED WITH  .79 MACH SET IN PERF, AIRCRAFT SUDDENLY ACCELERATED ABOUT 2 KNOTS INTO THE BARBER POLE GENERATINGS OVERSPEED SELECTING LOWER MACH IN OPEN SPEED BROUGHT NO REPONSE W THRUST LEVER  PULLED OUT OF CLIMB  DETENT AND SPEED REDUCED TWO ATTEMPTS WERE MADE TO RESET A/C TO MANAGED SPD BUT TIME POWER WOULD ONLY INCREASE BACK UP FULL CLIMB POWER WHEN THRUST LEVER POSITIONED TO CL DETENT SELECTED A/P #2 AND TURNED A/T BACK ON AIRCRAFT RESPONDED CORRECTLY IN BOTH  MANAGED AND OPEN SPEED. MAINTENANCE REPORTS POST FLIGHT REPORT-NO FAULTS. DFDR INDICATED FCU FAILURE. REMOVED AND REPLACED FCU IAW AMM 22-81-12 AFS & LAND CAT3 CAPABILITY TESTS GOOD. NO FAULTS.
